# SDR QXEA200700677

- Difficulty date: April 14, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 23,231 hours, 33,081 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Nr 5 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 PDX - RIGHT WING NR 5 FLAP TRACK INBOARD SIDE LOAD ROLLER TRACK SURFACE HAS SURFACE RUST FORMING.  REPAIRED IAW RD8-57-989.
